# SDR MK1Y20171010003

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 99,353 hours, 15,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 434
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY  LOWER FLOORBEAM WEB, BS 434, STR 38R, FOUND DAMAGED, APPROXIMATELY 1 INCH.
